# SDR R61A2021091900745

- Difficulty date: September 8, 2021
- Submitted: September 19, 2021
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 44,440 hours, 27,789 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17092907001
- Condition: Corroded
- Location: Frms 86-87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND PAX FLOOR STRUCTURE CORROSION ON LH SUPPORT PANEL BETWEEN FR83 AND FR84 LBL45. PAX FLOOR STRUCTURE CORRODED LH SUPPORT PANEL BETWEEN FR83 AND 84 LBL 45, REMOVED AND REPLACED IAW EMB SRM 51-41-01 AND 51-41-02.
